Discussions By Condition: Cardiovascular disease

Husbands feet are blue

Posted In: Cardiovascular disease 1 Replies
  • Posted By: stellab
  • March 10, 2007
  • 00:17 AM

My husband was diagnosed with CHF 4 years ago. He knew he had hypertension for many years but did not treat it. He does not restrict his salt, watch his diet or exercise. He is under severe job stress. He is impotent. He is 20 pounds overweight. He takes beta blockers, dig, lasix, micardis and toprol, KCL and Viagra. His BP runs about 150/80. Lately he has had dizzy spells, extreme exhaustion, wakes up tired after 14 hours of sleep, digestive problems (indigestion and diarhea immediately after eating)and when he sits down his toes and part of his foot turns blue. Sometimes his face is extremely pale and other times it is beet red. Is this a sign that his CHF is worse? What could happen next? I am very worried. He is always tired and he is depressed.

He only goes to the cardiologist once per year to get his meds renewed.

Reply Flag this Discussion

1 Replies:

  • As an RN student and having a lot of experience with CHFers, you should get your husband in right away. Since he is non-compliant with his lifestyle, I would say he needs to see his cardiologist more than once a year, and the consequences of his actions should be reinforced. Good luck, he sounds like a stubborn one!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?